# SDR SWAA104897

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 12,148 hours, 7,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT LIGHT FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
